Lyrica is one of those meds that work by directly changing the chemical components I might say or balance of our brains much like the neurontin and although it is not unusual to experience some lethargy and mild confusion in the begining I would not advise continuing a med that makes me forget whether I take it and then all I can do to save myself is go to sleep.
Call your prescribing Doc and please do as othes have suggested and make a sort of sign off sheet for your meds as you take them or buy one of those home dispensers,alot of drugstores give the 7 day ones away for customers. When we have pain not to mention alot of the meds we do have t take it is sometimes so easy to forget where we left off.
I also dont understand when you have pain you took another lyrica? I cant recall off hand but if I am not mistaken this med is not taken only when you have pain or at least I have not seen it prescribed that way and if you are not taking it on a regular basis this itself may be the culprit.
Most important call that Doc today and let at least the office staff know your having these kinds of reactions to this med.
Good luck to you!
2 knee replacements & a hip.
spondylosis at L-4,5 & S1
arthritis,sciatica all that being a CPer entails!
If you stumble make it part of the dance!
Formerly Ruth Thomas